# SDR AALA20180526007

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 49,112 hours, 5,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN LEFT HAND AISLE, CEILING, EMERGENCY LIGHTS FROM SEAT 26 TO SEAT 31 WERE INOPERABLE. MAINTENANCE REPLACED POWER SUPPLY PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
